sexologist-icon
Late period
I had sex last month a day after my period that on the 17 of june i took pill it happened again on the 30 i took pills now my period is 15days late i did home pregnancy like 12 and 2 blood test all came negative but i keep having severe pain in my abdomen on monday i had a yellow discharge
189 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Delay in menses, is one of the side effects of emergency contraceptive pills. Take raj pravartini vati 2tb twice a day empty stomach. For complete guidance u can also consult. Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Don't worry your problem Can be resolved need few more detail history.
Next Steps
come online for Better understanding of your problem chat now for guidance and evaluation.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.